Today, I had one of the worst experiences of my life, and I have a question for anyone who may be able to assist. I got my wisdom teeth pulled (which was no big deal) but as a painkiller, I was given Vicodin.
Ive never taken Vicodin before, but I was not aware of its contents. I have bad reactions to a lot of painkillers. Tylenol makes me a raging *******, Ibuprofen gives me a splitting headache, well... Vicodin makes me into a lunatic.
Let me walk you through what happened.
I began running around my house in a manner that really made no sense. I found a rubber band around my head, at some point my shirt was lost, and then I lost motor functions. I couldn't move my body parts. I had severe anxiety issues. I was talking to someone, and this victim later expressed to me some of the absurd things I had said. Some of them include: I forgot words that are basic, such as "show" and my own name. I forgot multiple people I am close with, that I had taken vicodin, and I repeated things frequently. Theres more, but I think that gets the point across. Most shockingly, I also hallucinated to a VERY extreme extent. The hallucination was very vivid though I was aware I was making it up.
As I said, I had never taken Vicodin before, and I was not aware of the ingredients. Acetametophen screws me up, and Ive never had hydrocodone, and certainly haven't mixed the two (which is what Vicodin is).
Does anybody know anything about this topic? I tried to research what the effects I had meant, but was unable to find anything helpful. My question is, does anybody have any idea what happened? Obviously I had a bad reaction, but perhaps theres more to it.
One more thing; I only took a single pill. However, the pill had been cut in half and I took the second half about an 45 minutes after the first inefficient dose. I took it because I wasnt have the "painkilling". When I took the second dose, I got it but only in my lower body. Weird.